# SDR MAC120502

- Difficulty date: December 28, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N726FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10683
- Aircraft time: 19,456 hours, 26,498 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D889N
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, E, F

## Discrepancy

AFTER TAKEOFF, THE CREW HAD A FIRE WARNING ON THE NR 1 ENGINE.
